# SDR YENA2022024100085

- Difficulty date: February 18, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 40,477 hours, 26,206 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Part number: 4154001009
- Part serial: 0669
- Condition: Failed
- Location: Pcu-Lwr-Sys3
- Part time: 17 hours, 10 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT # 2184, RDU-BOS. AT FL 290 IN CRUISE A/C UNEXPECTEDLY YAWED TO THE LEFT REQUIRED HALF-SCALE RUDDER TRIM TO CORRECT. DURING DECENT A/C YAWED RIGHT REQUIRING REMOVAL OF TRIM . RUDDER OSCILLATED INFREQUENTLY BUT NOTICEABLY THROUGH DECENT. APPROACH WAS NORMAL; TROUBLESHOT SYSTEM WITH TECHNICAL SUPPORT, UPON REVIEWING DVDR FOR AC, FOUND LOWER PCU TO APPEAR INTERMITTENTLY OFFLINE. R&R LOWER RUDDER PCU IAW AMM 27-22-01. PERFORMED QUICK RIGGIN PROCEDURE IAW AMM 27-22-01. OPS/LEAK CHECK GOOD.
